MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-13-T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported "when the surgeon was closing the pocket he accidentally punctured the tissue expander and had a to use another one." the device was not implanted.

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8338740
Report Number9617229-2019-00717
Device Sequence Number16177920
Product Code LCJ
UDI-Device Identifier10888628004481
UDI-Public10888628004481
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2020
Device Catalogue Number133MX-13-T
Device Lot Number2944014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;